# SDR UALA2012093005540

- Difficulty date: September 29, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 40,765 hours, 17,234 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON ARRIVAL, DENTS 52 INCHES FWD OF DOOR 1L APPROX 1 INCH ABOVE THRESHOLD, DAMAGE AREA 5 BY 5 INCHES.  MAJOR REPAIR ACCOMPLISHED:  RE-EVALUATED DENTS REF SRM & FOUND OUT OF LIMITS.  CUT OUT DAMAGE.  FABRICATED AND INSTALLED EXTERNAL DOUBLER REPAIR REF SRM 53-00-11 FIG 220.
